# SDR R61A20110090

- Difficulty date: April 18, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N167HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000173
- Aircraft time: 7,812 hours, 5,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED 1/2 RAINBOW LIGHTS WOULDN'T RESET OR EXTINGUISH.  MAINTENANCE PERFORMED RESET OF F/O FWD PA PSU PANEL PER EMB AMM, AND REPORTED NO FAULTS WERE FOUND.
